# SDR AALA2020010839017

- Difficulty date: December 10, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 22,746 hours, 9,004 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757305006500
- Part serial: PFW15603
- Condition: Debonded
- Location: Te Flap
- Part time: 22,746 hours, 9,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING INBOARD TRAILING EDGE FLAP UPPER SURFACE SKIN DEBONDED. REPAIRED FLAP SKIN PER SRM 57-52-00-300-014.
